# SDR YENA2008100800094

- Difficulty date: October 3, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 16,730 hours, 5,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 89331
- Part serial: UNKNOWN
- Condition: Failed
- Location: Cargo Door
- Part time: 16,730 hours, 5,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM POP-JFK, RECEIVED DOOR FWD CARGO ECAM MESSAGE INDICATING DOOR WAS UNLOCKED.  REMOVED AND REPLACED PROX SENSOR 30WV FOR FWD CARGO DOOR PER AMM 52-71-12-04.  OPS CHECK OK.
